# SDR 05FDEA02857

- Difficulty date: September 13, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER MAIN BOX WEB IS CRACKED AT FIN STA 133 JUST BELOW ACCESS CUTOUT.  *S/D*  INSTALLED DOUBLER AT FIN STA 133 PER EA 7-5530-91356.
